, Volume 47, Issue 2, pp 103-112
Date: 10 Oct 2009

On convergence of double splitting methods for non-Hermitian positive semidefinite linear systems

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


Some convergence results for double splitting iterations for (possibly non-Hermitian) positive semidefinite linear systems are established. Furthermore, the convergence of double splitting methods for generalized saddle point systems is studied, and a convergence condition for double splitting methods applied to this type of system is given.